# SDR SWAA2023031301718

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR STRAP CORROSION AT RBL 18' STA 1060+10' MAIN CABIN AFT WET AREA FLOOR STRAP CORROSION AT RBL 18' STA 1006 + 10'<[01] FOUND EXFOLIATING CORROSION TO BE OUT OF LIMITS REF SRM 51-70-15-1A-1. PART NEEDS REPLACEMENT.;[02] REMOVED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 18'' STA 1060 + 10' REF SRM 51-40-02-0G-0;[03] REMOVED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 18'' STA 1006 + 10' REF SRM 51-40-02-0G-0;[04] LOCATED; DRILLED AND COUNTERZUNK HOLES AT AFT WET AREA NEW STRAP AT RBL 18' BETWEEN STA 1006 + 10' REF 51-40-05-0G-0;[05] CORRECTION TO STEP 2 AND 3: REMOVED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 18'' STA 1006 + 10' REF SRM 51-40-02-0G-0;[06] VERIFIED STEP 1;4 AND 5. OK TO INSTALL FLOOR STRAP AT RBL 18 AND BETWEEN STA 1006+10.;[07] INSTALLED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 18'' STA 1006 + 10' REF SRM 51-40-02-0G-0 AND DWG 147A5730;[08] VERIFIED AND INSPECTED STEP #7. FINAL.;[09] VERIFIED.
